Alert archive / Indiana / Tornado Warnings in 2008

Tornado Warning 19, NWS Louisville, KY

February 5, 2008Harrison County, Indiana; Meade County, Kentucky

NWS Louisville, KY issued this tornado warning at Feb 5, 2008, 11:54 PM EST for Harrison County, Indiana; Meade County, Kentucky. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2008, 11:54 PM EST (04:54 UTC)
Expired
Feb 6, 2008, 12:15 AM EST
In force
21 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Harrison County, IN, Meade County, KY

The radar

The Louisville radar (KLVX), 11 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 8:08 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
1.6
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 060455
TORLMK
INC061-KYC163-060515-
/O.NEW.KLMK.TO.W.0019.080206T0454Z-080206T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1154 PM EST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHEASTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1215 AM EST...

* AT 1152 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BRANDENBURG...MOVING EAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  DOE VALLEY AND LACONIA BY MIDNIGHT EST...
  NEW BOSTON AND EVANS LANDING BY 1205 AM EST...
  BUENA VISTA BY 1210 AM EST...

IN ADDITION TO THE TORNADO...WIDESPREAD DAMAGING WINDS AROUND 70 MPH 
ARE LIKELY. SEEK SHELTER NOW

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST WEDNESDAY MORNING 
FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3814 8592 3804 8593 3799 8600 3791 8623
      3803 8622
TIME...MOT...LOC 0454Z 255DEG 42KT 3799 8619

$$
TWF
1 follow-up statement
000 
WWUS53 KLMK 060513
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1213 AM EST WED FEB 6 2008

INC175-060523-
/O.CAN.KLMK.TO.W.0020.000000T0000Z-080206T0530Z/
WASHINGTON IN-
1213 AM EST WED FEB 6 2008

...THE TORNADO WARNING FOR EASTERN WASHINGTON COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST WEDNESDAY MORNING
FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3843 8563 3834 8591 3840 8591 3848 8585
      3870 8582 3874 8580 3877 8581 3882 8573
      3876 8568 3874 8569 3859 8556
TIME...MOT...LOC 0513Z 249DEG 47KT 3874 8561 3854 8566
          3840 8576

$$

INC019-043-143-060530-
/O.CON.KLMK.TO.W.0020.000000T0000Z-080206T0530Z/
SCOTT IN-CLARK IN-FLOYD IN-
1213 AM EST WED FEB 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM EST FOR
NORTHEASTERN FLOYD...CLARK AND SCOTT COUNTIES...

AT 1210 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF TORNADO PRODUCING STORMS.  THESE TORNADO PRODUCING
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEW FRANKFORT TO
OTISCO TO ST. JOSEPH...OR ALONG A LINE EXTENDING FROM 20 MILES
SOUTHEAST OF SEYMOUR TO 21 MILES NORTH OF LOUISVILLE TO 12 MILES
NORTH OF LOUISVILLE...MOVING EAST AT 50 MPH.

TORNADO PRODUCING STORMS WILL BE NEAR...
  CHARLESTOWN BY 1220 AM EST...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST WEDNESDAY MORNING
FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3843 8563 3834 8591 3840 8591 3848 8585
      3870 8582 3874 8580 3877 8581 3882 8573
      3876 8568 3874 8569 3859 8556
TIME...MOT...LOC 0513Z 249DEG 47KT 3874 8561 3854 8566
          3840 8576

$$

AL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Feb 5, 10:30 PM EST, 1 hour 24 minutes earlier.

Area forecast discussion, Feb 5, 10:30 PM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 PM EST TUE FEB 5 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

MAIN STORY IS THE SUPERCELL APPROACHING DOWNTOWN NASHVILLE, TN...BUT
FOR US SQUALL LINE IS APPROACHING RAPIDLY AND IS IN DUBOIS COUNTY.
LATEST FT KNOX VWP HAS ABOUT 20 DEGREES OF BACKING AS UPPER JET
TRAVERSES EASTWARD.  LIS ARE STILL -2 TO -3...AND WIND FIELDS ARE IN
THE EXTREME CATEGORY.  MAIN THREAT WILL BE DAMAGING WINDS WITH THIS
LINE...BUT WE ARE WATCHING CELL MERGERS WITH WAA PRECIP MOVING ALONG
AND AHEAD OF THE MAIN LINE WHICH COULD ACCENT THE TOR THREAT.

MEANWHILE...ANTECEDENT CONDITIONS IN DUBOIS COUNTY ARE WET...AND IT
WONT TAKE MUCH MORE TO FLOOD. WE EXPECT 1 TO 1 AND ONE HALF INCHES
OF RAIN OVER NEXT SEVER HOURS.  WE ISSUED FFWS FOR DUBOIS AND ORANGE
COUNTIES WITH LEWP MOVING EAST.

&&

.PREV DISCUSSION...
/ISSUED 926 PM EST TUE FEB 5 2008/

 FOR US AN IMPRESSIVE TORNADIC SUPERCELL JUST PAST OHIO COUNTY SEAT
OF HARTFORD WHERE SIRENS ARE BLOWING. NO REPORTS YET OF ANY DAMAGE
IN OHIO COUNTY...WITH FUNNEL CLOUD REPORT FROM TRAINED SPOTTER.
THIS STORM HAS A HISTORY OF DAMAGING WINDS AND TORNADOES WITH IT.
LOW LEVEL JET CONTINUES TO STIFFEN AND WILL BE A CONTRIBUTING FACTOR
TO HEAVY RAIN OVER SRN INDIAN FROM AROUND MIDNIGHT INTO THE
OVERNIGHT HOURS.  THERE ARE 3 MORE SUPERCELLS OVER CENTRAL AND
WESTERN TN WILL BE THE OTHER CONCERN AS THEY WORK OFF TO THE NE AT
40 MPH.

INSTABILITY STILL REMAINS MODEST AND WITH 0-3 SRH VALUES ON LATEST
ACARS SOUNDING AT BNA NEAR 800 M2/S2. THE HODOGRAPH FROM THAT
AIRCRAFT IS VERY TWISTY AND ONCE AGAIN FEEL THE PRIMARY TOR THREAT
IS FOR AREAS MAINLY ALONG AND WEST OF I65.

JDG

&&

.PREV DISCUSSION...
/ISSUED 833 PM EST TUE FEB 5 2008/

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

ONE TORNADIC SUPERCELL IN NE CHRISTIAN COUNTY HAS 60KTS OF
ROTATIONAL VELOCITY AND WILL BE WESTERN OHIO COUNTY AROUND 02Z. THIS
STORM APPEARS TO BE A CYCLIC AND MAY BE UNDERGOING SPLITTING ON SRN
FLANK OVER LAST VOLUME SCAN WITH 70 DBZ.  LATEST 00Z SOUNDINGS ARE
IMPRESSIVE:

            OHX         JAN
SWEAT       485         477
LIS         -5          -5
0 TO 3 SRH  450 M2/S2   440 M2/S2
CAPE        800 J/KG    970

THIS CELL IS EXTREMELY DANGEROUS WIND FIELDS ARE SLOWLY INCREASING
IN THE BOUNDARY LAYER THRU 850 MB.  IN FACTS O00Z SOUNDINGS ALL
HAVE 40-55 KTS AT 850MB WITH SOUNDINGS.

PWS ARE STILL IMPRESSIVE...AND FLOOD THREAT OVER SRN INDIANA IS
BECOMING AN INCREASING RISK.

WE WILL HAVE SEVERAL MESO UPDATES TONIGHT FOR THIS PDS SITUATION
WEST OF I65.

JDG

&&

.PREV DISCUSSION...
/ISSUED 637 PM EST TUE FEB 5 2008/

..SEVERE WEATHER EPISODE LIKELY ACROSS THE REGION TONIGHT...

AFTERNOON VIS SAT IMAGERY SHOWING BREAKS IN THE CLOUD COVER ACROSS
SOUTHERN KENTUCKY.  MORNING CONVECTION ASSOCIATED WITH RETREATING
WARM FRONTAL BOUNDARY CONTINUES TO MIGRATE NORTHWARD AND AWAY FROM
THE AREA.  A FEW AREA OF SCT SHOWERS REMAIN ACROSS KENTUCKY WITH
MORE DEVELOPMENT TAKING PLACE ACROSS SW TN.  QUITE A GRADIENT IN
TEMPERATURES NOTED ACROSS THE REGION WITH READINGS IN THE LOW TO MID
50S NORTH OF THE OHIO RIVER TO UPPER 60S AND LOWER 70S ACROSS FAR
SOUTHERN KENTUCKY.

DIAGNOSTIC ANALYSIS ACROSS THE REGION SHOWS DESTABILIZATION IN
PROGRESS MAINLY WEST OF I-65 THIS AFTERNOON.  COMBINATION OF SFC
TEMPS IN THE UPPER 60S WITH DEWPOINTS IN THE LOWER 60S HAS YIELDED
SFC LIFTED INDICES OF -2C TO -3C WITH CAPES OF 300-800 J/KG.  CAPES
GREATER THAN 1000 J/KG EXISTS WEST OF THE LMK CWA WHERE MORE SUN HAS
HELPED INCREASE INSTABILITY.  SCATTERED CONVECTION HAS STARTED TO
DEVELOP ACROSS WESTERN TN AND FAR SW KY.  LATEST MODEL DATA SUGGESTS
THAT SCATTERED/DISCRETE CONVECTION WILL LIKELY FIRE ACROSS OUR
WESTERN SECTIONS THIS AFTERNOON.  THIS DEVELOPMENT MAY BE QUICK AS
THE MODELS TEND TO UNDER FORECAST CONVECTION DEVELOPMENT.  GIVEN THE
DEEP LAYER SHEAR...SOME SUPERCELLULAR STORMS WILL BE
POSSIBLE...ALONG WITH STORMS WITH BOWING SEGMENTS.  THUS...ISOLATED
TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE WITH THIS ACTIVITY
DURING THE LATE AFTERNOON AND EVENING HOURS.

LATE TONIGHT...CONVECTION WELL TO OUR WEST IS FORECAST TO CONGEAL
INTO A LARGE SQUALL LINE THAT WILL MOVE EASTWARD THROUGH THE OHIO
VALLEY.  THE MODEL TREND IN THE LAST 24 HOURS HAS BEEN TO SLOW DOWN
THE SYSTEM.  IN FACT...EVEN THE LATEST RUC SOLUTIONS ARE A BIT
SLOWER.  GIVEN THE DATA RIGHT NOW...LARGE SQUALL LINE SHOULD MOVE
INTO OUR WESTERN AREAS BY LATE EVENING...PERHAPS AROUND 10-11 PM
EST.  THE CORRIDOR BETWEEN SDF AND BWG WOULD LIKELY TAKE A HIT
BETWEEN 11-2 AM EST WITH THE FRANKFORT AND LEXINGTON AREAS SEEING
THE ACTION PROBABLY AFTER 3AM EST.  MAIN THREAT WITH THIS LINE WILL
BE DAMAGING WINDS WITH ISOLATED TORNADOES POSSIBLE EMBEDDED WITHIN
THE MAIN LINE.  THERE CONTINUES TO BE A HEAVY RAIN/FLOOD THREAT
ACROSS OUR INDIANA COUNTIES DUE TO PREVIOUS CONVECTION ACROSS THE
REGION THIS MORNING.  WITH AN ADDITIONAL 1 TO AS MUCH AS 2 INCHES
POSSIBLE TONIGHT...WILL EXTEND THE FLOOD WATCH ACROSS OUR INDIANA
COUNTIES THROUGH 700 AM WED.

COLD FRONT WILL SURGE EASTWARD AND OUT OF THE AREA BY WED MORNING
FOLLOWED BY A FALL IN TEMPERATURES.  SCT SHOWERS CONTINUE TO LOOK
POSSIBLE AS H5 THERMAL TROF MOVES INTO THE REGION.  GRADIENT WINDS
WILL BE A BIT ON THE HIGH SIDE IN THE MORNING...HOWEVER CONFIDENCE
IN EXCEEDING WIND ADVISORY CRITERIA IS NOT VERY HIGH...SO PLAN ON
HOLDING OFF ON THAT HEADLINE.

LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...

RELATIVELY BENIGN WEATHER IN STORE FOR THE LONG TERM AS MORE COOLER
AIR REMAINS IN PLACE FOLLOWING FRONTAL PASSAGE LATER TONIGHT AND
TOMORROW.  EVEN SO...TEMPERATURES AT OR ABOVE SEASONAL NORMS FOR
REMAINDER OF THE WORK WEEK BEFORE A SECOND SURGE ARCTIC AIR MAKES
ITS WAY IN FOR THE WEEKEND WITH A CLIPPER CURRENTLY PROGGED TO HAVE
A BIGGER IMPACT ON THE EAST COAST THAN THE OHIO VALLEY.

AT THIS TIME THE WEEKEND SYSTEM DOES NOT APPEAR TO OFFER MUCH MORE
THAN A DUSTING OF SNOW SOUTH OF THE OHIO RIVER...BUT SOME
MEASURABLE SNOWFALL COULD OCCUR IN SOUTHERN INDIANA.  HOWEVER...TOO
FAR OUT AT THIS TIME FOR HIGH CONFIDENCE.

MAX TEMPS THROUGH THE PERIOD WILL SEE SAW FROM 40S THURSDAY TO LOWER
50S FRIDAY...THEN BACK DOWN TO 30S ON SATURDAY BEFORE RETURNING TO
NEAR 50 BY TUESDAY.

MIN TEMPS BOTTOM OUT IN THE TEENS SUN AND 20S MONDAY...OTHERWISE
MAINLY IN THE 30S.

&&

.AVIATION (00Z TAFS)...

ATMOSPHERE IS DESTABILIZING WITH LI/S -3 TO -4 TO OUR WEST. LINES OF
STRONG/SEVERE THUNDERSTORMS EXTEND FROM WESTERN TN NORTH INTO
WESTERN KENTUCKY. STORMS ARE MOVING TO THE NORTHEAST AND WILL BE
IMPACTING BWG AND SDF LATER THIS EVENING. UNTIL THEN CIGS AND VSBYS
WILL REMAIN VFR. EXPECT TSTMS TO MOVE INTO BWG AFT 02Z WITH ISOLATED
SHOWERS POSSIBLE UNTIL THEN. STORMS SHOULD REACH SDF AFTER 04Z THEN
ABOUT 06Z AT LEX. EXPECT GUSTS TO 50 TO 60 KTS OR MORE IN SEVERE
STORMS. A SECOND LINE WILL FOLLOW WITH THE COLD FRONT LATER TONIGHT.
CIGS AND VSBYS IN THE THUNDERSTORMS WILL BE MVFR AND BRIEFLY IN VFR
RANGE. FRONT WILL MOVE THROUGH WITH CIGS AND VSBYS IMPROVING BACK TO
VFR WEDNESDAY MORNING BUT SOUTHWEST WINDS WILL STAY GUSTY DURING THE
DAY BEHIND THE FRONT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 7 AM EST WEDNESDAY FOR KYZ032.

IN...FLOOD WATCH UNTIL 7 AM EST /6 AM CST/ WEDNESDAY FOR INZ076>079-
     083-084-089>092.

&&
Hazardous weather outlook, Feb 5, 3:40 PM EST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EST TUE FEB 5 2008

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
340 PM EST (240 PM CST) TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING...GENERALLY WEST OF
INTERSTATE 65.  SOME OF THESE THUNDERSTORMS COULD BE SEVERE WITH
DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE.

LATER TONIGHT...A STRONG COLD FRONT IS FORECAST TO MOVE EAST THROUGH
THE REGION.  ACCOMPANYING THIS FRONT WILL BE A LINE OF STRONG TO
SEVERE THUNDERSTORMS.  THE FRONT SHOULD ENTER THE WESTERN SECTIONS
OF THE OUTLOOK AREA AFTER 10 PM EST.  THE MAIN THREAT WITH THIS LINE
OF STORMS WILL BE DAMAGING WINDS ALONG WITH THE THREAT OF ISOLATED
TORNADOES.

HEAVY RAIN ASSOCIATED WITH THE STORMS MAY LEAD TO LOCAL FLOODING
ISSUES...ESPECIALLY ACROSS SOUTHERN INDIANA.  A FLOOD WATCH REMAINS
IN EFFECT UNTIL WEDNESDAY MORNING FOR ALL OF SOUTH-CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

COLDER AIR RETURNS FOR THE WEEKEND...WITH THE POSSIBILITY OF SOME
LIGHT SNOW SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS WILL BE REQUIRED THIS EVENING AND TONIGHT.

MJ/JBS

In the hours before

Local storm report, Feb 5, 11:20 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1120 PM EST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      DUBOIS                  38.45N 86.80W
02/05/2008                   DUBOIS             IN   LAW ENFORCEMENT

            DUBOIS ROAD NORTHEAST WAS FLOODED.

&&

MRC
Local storm report, Feb 5, 11:21 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 PM EST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     LIGHTNING        HUNTINGBURG             38.30N 86.96W
02/05/2008                   DUBOIS             IN   LAW ENFORCEMENT

            A HOUSE WAS STRUCK BY LIGHTNING NEAR THE AIRPORT. ANY
            DAMAGE WAS NOT SPECIFIED.

&&

MRC
Special weather statement, Feb 5, 11:27 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1127 PM EST TUE FEB 5 2008

INZ077>079-092-060530-
CLARK-JEFFERSON-SCOTT-WASHINGTON-
1127 PM EST TUE FEB 5 2008

...LINE OF STRONG STORMS MOVING THROUGH SOUTH CENTRAL INDIANA...

A LINE OF STRONG THUNDERSTORMS WILL BRING DANGEROUS
LIGHTNING...STRONG WINDS...SMALL HAIL AND BRIEF GUSTY WINDS TO 50
MPH TO THE AREA THROUGH MIDNIGHT. IN ADDITION...HEAVY RAINFALL WILL
BE LIKELY WITH THESE STORMS AS THEY MOVE THROUGH THE AREA.  RAINFALL
RATES OF UP TO 2 INCHES PER HOUR WILL BE LIKELY WITH THESE STORMS.

GIVEN THE SATURATED GROUNDS...THE ADDITIONAL PRECIPITATION WILL
LIKELY PRODUCE LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AND
FLOOD PRONE AREAS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
Local storm report, Feb 5, 11:35 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1135 PM EST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     2 NW CHARLESTOWN        38.47N 85.69W
02/05/2008                   CLARK              IN   BROADCAST MEDIA

            TREES WERE DOWN AND A BARN WAS DAMAGED ALONG HIGHWAY 160
            NEAR JACK TEEPLE ROAD.

&&

MRC
Local storm report, Feb 5, 11:39 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1139 PM EST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             ENGLISH                 38.33N 86.46W
02/05/2008  E0.75 INCH       CRAWFORD           IN   LAW ENFORCEMENT

            ALSO...A TREE WAS DOWNED ON STATE ROAD 64 WEST OF
            ENGLISH.

&&

MRC
Local storm report, Feb 5, 11:44 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 PM EST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     HAIL             AKERSVILLE              36.65N 85.93W
02/05/2008  E0.75 INCH       MONROE             KY   TRAINED SPOTTER

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:50 PM ESTSevere Thunderstorm WarningLMKHarrison25 min
Feb 5, 10:04 PM ESTFlash Flood WarningLMKDubois, Orange6 hr
Feb 5, 10:06 PM ESTSevere Thunderstorm WarningLMKDubois39 min
Feb 5, 10:17 PM ESTSevere Thunderstorm WarningLMKClark, Floyd, Harrison28 min
Feb 5, 10:32 PM ESTTornado WarningLMKCrawford, Dubois, Perry28 min
Feb 5, 10:38 PM ESTFlash Flood WarningLMKCrawford, Perry6 hr
Feb 5, 10:38 PM ESTTornado WarningLMKOrange37 min
Feb 5, 10:46 PM ESTSevere Thunderstorm WarningLMKClark, Jefferson, Scott29 min
Feb 5, 10:50 PM ESTSevere Thunderstorm WarningLMKPerry25 min
Feb 5, 10:55 PM ESTSevere Thunderstorm WarningLMKCrawford, Orange35 min
Feb 5, 11:13 PM ESTTornado WarningLMKCrawford, Harrison, Perry32 min
Feb 5, 11:17 PM ESTFlash Flood WarningLMKHarrison, Washington6 hr
Feb 5, 11:29 PM ESTSevere Thunderstorm WarningLMKHarrison31 min
Feb 5, 11:33 PM ESTTornado WarningLMKClark, Floyd, Harrison, Washington27 min
Feb 5, 11:50 PM ESTSevere Thunderstorm WarningLMKFloyd, Harrison25 min
Feb 5, 11:52 PM ESTFlash Flood WarningLMKClark, Floyd, Jefferson, Scott6 hr
Feb 5, 11:57 PM ESTTornado WarningLMKClark, Floyd, Scott, Washington33 min
Feb 6, 12:07 AM ESTTornado WarningLMKClark, Floyd23 min
Feb 6, 12:30 AM ESTSevere Thunderstorm WarningLMKClark, Jefferson45 min
Feb 6, 7:21 AM ESTRiver Flood AdvisoryLMKHarrison, Washington13 hr
Feb 5, 8:48 PM ESTTornado WarningLMKButler, Ohio42 min
Feb 5, 9:25 PM ESTTornado WarningLMKBreckinridge, Hancock, Ohio35 min
Feb 5, 11:21 PM ESTTornado WarningLMKAllen, Monroe39 min
Feb 5, 11:48 PM ESTSevere Thunderstorm WarningLMKButler, Grayson, Ohio27 min
Feb 5, 11:52 PM ESTTornado WarningLMKAdair, Cumberland, Metcalfe, Monroe, Russell38 min
Feb 6, 12:01 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade29 min
Feb 6, 12:13 AM ESTSevere Thunderstorm WarningLMKBullitt, Nelson32 min
Feb 6, 12:15 AM ESTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hardin30 min
Feb 6, 12:26 AM ESTTornado WarningLMKCasey, Russell34 min
Feb 6, 12:27 AM ESTTornado WarningLMKBullitt, Hardin, Jefferson, Larue, Nelson, Spencer33 min
Feb 6, 12:31 AM ESTFlash Flood WarningLMKOldham, Trimble6 hr
Feb 6, 12:33 AM ESTSevere Thunderstorm WarningLMKFranklin, Henry, Jefferson, Oldham, Shelby, Spencer27 min
Feb 6, 12:40 AM ESTSevere Thunderstorm WarningLMKButler, Edmonson, Logan, Warren50 min
Feb 6, 12:40 AM ESTSevere Thunderstorm WarningLMKEdmonson, Green, Hart, Larue, Marion, Taylor35 min
Feb 6, 12:45 AM ESTTornado WarningLMKGreen, Hart, Larue, Marion, Taylor30 min
Feb 6, 12:46 AM ESTTornado WarningLMKCasey, Garrard, Lincoln29 min
Feb 6, 12:51 AM ESTTornado WarningLMKAnderson, Marion, Nelson, Shelby, Spencer, Washington39 min
Feb 6, 12:59 AM ESTTornado WarningLMKAnderson, Franklin, Scott, Woodford31 min
Feb 6, 1:08 AM ESTTornado WarningLMKAnderson, Boyle, Marion, Mercer, Washington, Woodford37 min
Feb 6, 1:19 AM ESTSevere Thunderstorm WarningLMKAdair, Casey, Green, Lincoln, Marion, Taylor26 min
Feb 6, 1:21 AM ESTTornado WarningLMKBourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 5 more24 min
Feb 6, 1:25 AM ESTTornado WarningLMKLogan, Simpson35 min
Feb 6, 1:30 AM ESTTornado WarningLMKCasey, Lincoln30 min
Feb 6, 1:33 AM ESTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas27 min
Feb 6, 1:36 AM ESTTornado WarningLMKClark, Fayette, Madison24 min
Feb 6, 1:40 AM ESTSevere Thunderstorm WarningLMKLogan, Warren20 min
Feb 6, 1:47 AM ESTSevere Thunderstorm WarningLMKGarrard, Madison28 min
Feb 6, 1:53 AM ESTSevere Thunderstorm WarningLMKSimpson, Warren7 min
Feb 6, 2:37 AM ESTTornado WarningLMKAllen, Barren, Monroe23 min
Feb 6, 3:00 AM ESTTornado WarningLMKBarren, Metcalfe, Monroe45 min
Feb 6, 3:31 AM ESTTornado WarningLMKAdair, Russell29 min
Feb 6, 3:57 AM ESTTornado WarningLMKCasey, Lincoln, Russell33 min
Feb 6, 4:11 AM ESTTornado WarningLMKAdair23 min
Feb 6, 8:26 AM ESTRiver Flood WarningLMKBourbon25 hr
Feb 6, 11:29 AM ESTRiver Flood WarningLMKNicholas, Robertson22 hr
Feb 6, 11:36 AM ESTRiver Flood WarningLMKOhio30 hr
Feb 6, 12:15 PM ESTRiver Flood WarningLMKEdmonson57 hr
Feb 6, 12:15 PM ESTRiver Flood WarningLMKButler, Warren3 days
Feb 6, 12:15 PM ESTRiver Flood WarningLMKButler, Muhlenberg, Ohio4 days
Feb 6, 12:37 PM ESTRiver Flood WarningLMKHardin, Nelson57 hr
Feb 6, 1:05 PM ESTHigh Wind WarningLMKAnderson, Bourbon, Boyle, Casey, Clark, Clinton and 12 more3 hr

Nearby

Tornado Warnings in Indiana, 2008Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.